MathSciNet Relay Station
MathSciNet bibliographic data
MR1606918 33D20 (05A30 11B65 33C70 33D65)
Schlosser, Michael Multidimensional matrix inversions and $A_r$ and $D_r$ basic hypergeometric series. Ramanujan J. 1 (1997), no. 3, 243–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement